Maps on Hilbert space effect algebras preserving norms of operator means

Gaál, Marcell and Nagy, Gergő: Maps on Hilbert space effect algebras preserving norms of operator means. Acta scientiarum mathematicarum, (84) 1-2. pp. 201-208. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_001-002_201-208.pdf
Hozzáférés joga: Campus

Download (164kB)

Abstract

We prove that every bijective transformation on the set of Hilbert space effects which preserves a symmetric norm of a given Kubo–Ando mean is necessarily implemented by either a unitary or an antiunitary operator.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 1-2
Page Range: pp. 201-208
ISSN: 0001-6969
Uncontrolled Keywords: Algebra
Additional Information: Bibliogr.: p. 207-208. ; Összefoglalás angol nyelven
Official URL: http://www.acta.hu
Date Deposited: 2018. Nov. 10. 10:15
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/55810

Actions (login required)

View Item View Item